You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Review: The Mathematical Theory Of Plasticity By R. Hill
Reviewed Work: The Mathematical Theory of Plasticity by R. Hill
Review by: A. E. Green
The Mathematical Gazette
Vol. 35, No. 313 (Sep., 1951), pp. 208-210
Published by: The Mathematical Association
Stable URL: http://www.jstor.org/stable/3611266
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.
The Mathematical Gazette © 1951 The Mathematical Association